# SDR SWAA2019042431952

- Difficulty date: March 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B TRAILING EDGE AFT FLAP I/B LOWER SURFACE DELAMINATED  / REPAIRED DELAMINATION ON I/B FLAP LOWER SURFACE I.A.W B737 SRM
